Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla and headache
Sep 24, 2008

I have been using Atripla since last 4 weeks. I had not side effects except the first night( i had very scary dreams and drowsiness next day). after 4th week of medication again I am experiencing dreams and wake up with head ache. is it the side effect of Atripla or some thing else.

Thank you for your time.

Response from Dr. Henry

Some patients can have head ache/dreams due to the efavirenz component of Atripla that can develop in the first 4 weeks on treatment and for a minority those symptoms can persist beyond first 4 weeks (< 5% stop treatment due to side effects). Other conditions can cause or contribute so your HIV doc needs to discuss and evaluate those symptoms with you. KH



Previous
IRIS
Next
ARV DRUGS

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement